# SDR 03FDEA01317

- Difficulty date: August 6, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP OUTBOARD HINGE 28 2FC SIDE 29 OUTBOARD UPPER ATTACH HOLE WORN AT FWD SIDE OF BORE. RT WING OUTBOARD FLAP, OUTBD HINGE ( A/C SIDE ) OUTBD UPPER ATTACH HOLE BORE REPAIRED AS PER CMM 57-44-09.
